Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :12 Issue : 2 1985      Add To Cart                                                                    Download

Remarks on a fixed-point theorem of Gerald Jungck

Auther : BARADA K. RAY

Department of Mathematics, Regional Engineering College, Mahatma Ghandhi Avenue, Durgapur 713209, India

 

ABSTRACT

 

Jungck (1976) obtained a fixed-point theorem for a pair of continuous self-mappings on a complete metric space. In the present paper we prove a fixed-point theorem for three self mappings on a complete metric space. The results so obtained generalize and unify fixed-point theorems of Ciric (1974). Jungck(1976), Pal & Maiti (1977).Rhoades (1977) and Fisher (1980).

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55210

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law